# SDR DALA2016020201135

- Difficulty date: January 26, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 78,989 hours, 10,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROWS 6-9 RT SIDE ARE INOPERATVE.  MAINTENANCE REPLACED THE BATTERY PACK CHARGER ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
